Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 148, Number 7
HTML articles powered by AMS MathViewer

The family of perfect ideals of codimension 3, of type 2 with 5 generators
Ela Celikbas, Jai Laxmi, Witold Kraśkiewicz and Jerzy Weyman PDF
Proc. Amer. Math. Soc. 148 (2020), 2745-2755
On the structure of the Sally module and the second normal Hilbert coefficient
Shreedevi K. Masuti, Kazuho Ozeki, Maria Evelina Rossi and Hoang Le Truong PDF
Proc. Amer. Math. Soc. 148 (2020), 2757-2771
Random Gromov’s monsters do not act non-elementarily on hyperbolic spaces
Dominik Gruber, Alessandro Sisto and Romain Tessera PDF
Proc. Amer. Math. Soc. 148 (2020), 2773-2782
The action of a Coxeter element on an affine root system
Nathan Reading and Salvatore Stella PDF
Proc. Amer. Math. Soc. 148 (2020), 2783-2798
Cubic forms having matrix factorizations by Hessian matrices
Yeongrak Kim PDF
Proc. Amer. Math. Soc. 148 (2020), 2799-2809
Turán number of bipartite graphs with no $K_{t,t}$
Benny Sudakov and István Tomon PDF
Proc. Amer. Math. Soc. 148 (2020), 2811-2818
A characterization of hereditary algebras via thick subcategories
Yuta Kimura PDF
Proc. Amer. Math. Soc. 148 (2020), 2819-2822
On the order dimension of locally countable partial orderings
Kojiro Higuchi, Steffen Lempp, Dilip Raghavan and Frank Stephan PDF
Proc. Amer. Math. Soc. 148 (2020), 2823-2833
Morphisms between two constructions of Witt vectors of non-commutative rings
Supriya Pisolkar PDF
Proc. Amer. Math. Soc. 148 (2020), 2835-2842
A bound on the primes of bad reduction for CM curves of genus $3$
Pınar Kılıçer, Kristin Lauter, Elisa Lorenzo García, Rachel Newton, Ekin Ozman and Marco Streng PDF
Proc. Amer. Math. Soc. 148 (2020), 2843-2861
The Lindelöf hypothesis for primes is equivalent to the Riemann hypothesis
Steven M. Gonek, Sidney W. Graham and Yoonbok Lee PDF
Proc. Amer. Math. Soc. 148 (2020), 2863-2875
An estimate of the Hopf degree of fractional Sobolev mappings
Armin Schikorra and Jean Van Schaftingen PDF
Proc. Amer. Math. Soc. 148 (2020), 2877-2891
Composition–differentiation operators on the Hardy space
Mahsa Fatehi and Christopher N. B. Hammond PDF
Proc. Amer. Math. Soc. 148 (2020), 2893-2900
Sum of irreducible operators in von Neumann factors
Junhao Shen and Rui Shi PDF
Proc. Amer. Math. Soc. 148 (2020), 2901-2908
On the anti-Wick symbol as a Gelfand-Shilov generalized function
L. Amour, N. Lerner and J. Nourrigat PDF
Proc. Amer. Math. Soc. 148 (2020), 2909-2914
Subgaussianity is hereditarily determined
Pandelis Dodos and Konstantinos Tyros PDF
Proc. Amer. Math. Soc. 148 (2020), 2915-2930
Regularity of $R(X)$ does not pass to finite unions
J. F. Feinstein PDF
Proc. Amer. Math. Soc. 148 (2020), 2931-2936
The Lane-Emden equation with variable double-phase and multiple regime
Claudianor O. Alves and Vicenţiu D. Rădulescu PDF
Proc. Amer. Math. Soc. 148 (2020), 2937-2952
Evolution of the radius of spatial analyticity for the periodic BBM equation
A. Alexandrou Himonas and Gerson Petronilho PDF
Proc. Amer. Math. Soc. 148 (2020), 2953-2967
On the Helicity conservation for the incompressible Euler equations
Luigi De Rosa PDF
Proc. Amer. Math. Soc. 148 (2020), 2969-2979
Global smoothness for a 1D supercritical transport model with nonlocal velocity
Lucas C. F. Ferreira and Valter V. C. Moitinho PDF
Proc. Amer. Math. Soc. 148 (2020), 2981-2995
Entire solutions and a Liouville theorem for a class of parabolic equations on the real line
P. Poláčik PDF
Proc. Amer. Math. Soc. 148 (2020), 2997-3008
$L^p$ regularity of least gradient functions
Wojciech Górny PDF
Proc. Amer. Math. Soc. 148 (2020), 3009-3019
CR regular embeddings of $S^{4n-1}$ in $\mathbb {C}^{2n+1}$
Naohiko Kasuya PDF
Proc. Amer. Math. Soc. 148 (2020), 3021-3024
Dynamics of a parabolic-ODE competition system in heterogeneous environments
Yuan Lou and Rachidi B. Salako PDF
Proc. Amer. Math. Soc. 148 (2020), 3025-3038
Harmonic symmetries for Hermitian manifolds
Scott O. Wilson PDF
Proc. Amer. Math. Soc. 148 (2020), 3039-3045
Crystallization for Coulomb and Riesz interactions as a consequence of the Cohn-Kumar conjecture
Mircea Petrache and Sylvia Serfaty PDF
Proc. Amer. Math. Soc. 148 (2020), 3047-3057
Uniqueness of minimal surfaces, Jacobi fields,and flat structures
Hojoo Lee PDF
Proc. Amer. Math. Soc. 148 (2020), 3059-3071
A note on compact $\kappa$-solutions of Kähler-Ricci flow
Yuxing Deng and Xiaohua Zhu PDF
Proc. Amer. Math. Soc. 148 (2020), 3073-3078
Angle sums of random simplices in dimensions $3$ and $4$
Zakhar Kabluchko PDF
Proc. Amer. Math. Soc. 148 (2020), 3079-3086
Positive Ricci curvature on simply-connected manifolds with cohomogeneity-two torus actions
Diego Corro and Fernando Galaz-García PDF
Proc. Amer. Math. Soc. 148 (2020), 3087-3097
Hindman-like theorems with uncountably many colours and finite monochromatic sets
David Fernández-Bretón and Sung Hyup Lee PDF
Proc. Amer. Math. Soc. 148 (2020), 3099-3112
A structure of punctual dimension two
Alexander Melnikov and Keng Meng Ng PDF
Proc. Amer. Math. Soc. 148 (2020), 3113-3128
A note on the normal filters extension property
Yair Hayut PDF
Proc. Amer. Math. Soc. 148 (2020), 3129-3133
Biquandle module invariants of oriented surface-links
Yewon Joung and Sam Nelson PDF
Proc. Amer. Math. Soc. 148 (2020), 3135-3148
Bottleneck stability for generalized persistence diagrams
Alex McCleary and Amit Patel PDF
Proc. Amer. Math. Soc. 148 (2020), 3149-3161
Strong multiplicity one theorems for locally homogeneous spaces of compact-type
Emilio A. Lauret and Roberto J. Miatello PDF
Proc. Amer. Math. Soc. 148 (2020), 3163-3173
Classification of exterior and proper fibrations
J. M. García-Calcines, P. R. García-Díaz and A. Murillo PDF
Proc. Amer. Math. Soc. 148 (2020), 3175-3185
Roots of unity in $K(n)$-local rings
Sanath Devalapurkar PDF
Proc. Amer. Math. Soc. 148 (2020), 3187-3194
Erratum to “Second main theorems for meromorphic mappings and moving hyperplanes with truncated counting functions”
Si Duc Quang PDF
Proc. Amer. Math. Soc. 148 (2020), 3195-3197
Erratum to “The ergodicity of weak Hilbert spaces”
Razvan Anisca PDF
Proc. Amer. Math. Soc. 148 (2020), 3199-3201